# SDR UIEA200200042

- Difficulty date: September 20, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C CHECK AT SIAEC FOUND NR 3 PYLON OUTBOARD SIDE LOWER AFT ACCESS PLATE CUTOUT DAMAGED ON RETAINING LIP, NAC 286 ABOVE WL 136.  SKIN AND DOUBLER WERE TRIMMED TO REMOVE DAMAGE.  HFEC INSPECTED AREA OF REMOVED DAMAGE.  NO ADDITIONAL CRACKING FOUND.  FABRICATED FILLER AND REPAIR DOUBLERS.  REPAIR DOUBLERS AND FILLER WERE INSTALLED IAW SRM.
